# SDR ASOA2016020314438

- Difficulty date: February 3, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 36,872 hours, 33,580 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 169
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 BURNS IN SKIN EDGE AT FS 169.00.  DAMAGE A IS BLEND OUT AT FS 169 JUST FWD OF ADG DOOR AND MEASURES .007" DEEP X .400" L X .300" W AND FOUND TO BE OUT OF LIMITS, TOO CLOSE TO NEAREST FASTENER, DAMAGE B IS EDGE DAMAGE AT FS 169 FWD OF ADG DOOR,  EDGE TRIMMED DAMAGE B AND MEASURES .064" MATERIAL REMOVED X .600"L AND FOUND TO BE WITHIN LIMITS.  WORK DONE REF EC/TC REO 601R-53-00-115, REV H AND SRM 53-00-31.  REMOVED PAINT AT DAMAGE C AND FOUND TO BE CONTAINED TO PAINT ONLY, NO MATERIAL REMOVED.  RESTORED FINISH TO DAMAGE C REF SRM 51-25-01.  RESTORED FINISH TO DAMAGE LOCATION B REF SRM 51-25-01.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
